# SDR AALA991721

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49452
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Part number: 5940405503
- Condition: Leaking
- Location: Tail
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1837 - ON CLIMB-OUT FROM DFW, THE CABIN FILLED WITH WHITE SMOKE AND AN ACRID SMELL.  AIR INTERRUPTED AND RETURNED TO DFW.  ON DESCENT, THE SMOKE CLEARED AND THE SMELL DECREASED.  LANDED DFW WITHOUT INCIDENT.  REPLACED AUXILLARY POWER UNIT.  REPLACED COALESCER BAGS AND ACOMPLISHED PACK BURNOUT.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
